# SDR SIMA20141108001

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 25,830 hours, 21,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FWD EMER FLASHLIGHT RETAINER BROKEN.  R & R IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
